Get E-Book on COVID-19

Q. My small penis creates an inferiority complex when using public toilets. Help.

Answered by
Dr. Ashok Kumar Choudhary
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 12, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a 28 year old male. I am married and have a child. But, my penis is small. It is 2 inches in the normal stage and 4.2 inches during erection. I do not have any sexual issue. I have a good erection and my wife is getting an orgasm. But, the issue is I cannot use the public toilets or swimming pool. I am depressed due to the penis size. Please advise good medicines to increase the size.

Dr. Ashok Kumar Choudhary

Andrology Geriatrics Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • First of all, I would like to inform you that you have an absolutely normal size of the penis and there is nothing to be ashamed about the size. The normal size of penis ranges between 3 to 5 inches while erect and 2 to 4 inches while flaccid. Your size of 2 inches while flaccid and 4.2 inches while erect is completely normal.
  • In addition, I would like to inform you that the size of the penis does not matter for your female partner as only the outer one-third of the vagina is sensitive and anything above three inches is useless when it comes to pleasure of women. A size above three inches may have a psychological benefit and no real advantage is observed till date.
  • Now, regarding increasing the size of the penis, no medication exists for this purpose. The only option to increase the penis size is a surgical correction and that is advisable only if there is micropenis (less than 2 inches).
  • I also take this opportunity to advise you to gain confidence in your work and social life rather than by penis size. It is rightly possible that with a good reputation you will be able to focus on your achievements, in contrast to something such as penis size.
  • I would also like to caution you to avoid experimenting with different marketed products as they are likely to cause more damage than benefit.

I hope this helps you. Feel free to write back to me if you have more questions.

For more information consult a sexologist online --> https://icliniq.com./ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Thank you doctor,

But, I am worried about the size alone. I am not able to use the public toilet and swimming pool as it creates an inferiority complex. I have very less facial hair. So, that made me think I have a hormone issue. Please opine. And, from the last three days, I am taking Tentex Royal. Is it good to take it? Please advise.

Dr. Ashok Kumar Choudhary

Andrology Geriatrics Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hello,

Welcome back to icliniq.com.

  • The presence of less facial hair does not mean you have low testosterone. Rather than a hormonal issue, it has more to do with genetics. In case you suspect there is a hormonal issue, you can get it checked at the laboratories which can test the level in a precise way.
  • For this purpose, you can request for a serum testosterone test from a nearby laboratory. The test is available at most standard labs.
  • Now, regarding the Tentex Royal, I would like to state that it is an Ayurvedic medication and my knowledge about it is limited. However, as per the available details of plants used for the preparation of this medication, there are two principal purposes for this medication which includes erectile dysfunction and low sex drive. Both the conditions of which are not applicable for you and I do not find any rationale for its use.
  • You are right to state that it helps in increasing the testosterone, but I doubt whether you have low testosterone until it is proved by the tests. My doubt is based on the fact that a low testosterone often leads to low sex drive which is again not applicable for you.

I hope this answers you further. Feel free to write back to me if you have more questions. Wish you great health ahead.

For more information consult a sexologist online --> https://icliniq.com./ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Related Questions:
How to increase my height?I am 23 years old.
Penis is small and thin. Are there any medicines or surgeries for growth of penis?
Can a gay impregnate his wife?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Are swollen breast and less facial hair signs of infertility?

Query: Hello doctor, I am a 25 year old male. My weight is 65 kg and height is 5'5". I am having enlarged breast and very less facial hair. Will this lead to infertility? I am not taking any medicine. I have consulted an endocrinologist regarding this. He examined my chest and suggested me to get a hormon...  Read Full »

After starting Isotretinoin, my facial hair has increased. What to do?

Query: Hi doctor, I am female of 25 years old. My weight is 58 kg and height is 5'3". I am suffering from acne problem for the past 5 years. I tried many antibiotics. Now, I am on Isotretinoin for more than a month and it has really cleared my acne. But, my facial hair has increased. Will it become worse i...  Read Full »

Can a vibrator damage and shrink my penis?

Query: Hello doctor,I used a vibrator on my penis for 30 to 40 minutes and the result is that the hardness of my penis is gone and the length reduced a lot. Now, I am unable to have sex with my partner. Can you tell me any medicine for recovering from this situation and make my penis as it was before?  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.